Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Thoracotomy and spinal fusion from T3 to sacrum done. Any treatment for weakness?

7mths ago I had a thoracotomy followed by a spinal fusion from T3 to sacrum . It has left my left hip/leg quite weak. Currently I have a lift in my right shoe and use a stick for going out. Will this weakness gradually improve with exercise? Secondly the thoracotomy caused my liver to drop, is there any treatment for this? I am a 65 yr old female.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
You would gradually improve with physiotherapy and exercises.
You can do the exercises under the guidance of a trained physiotherapist.
Regarding the dropped liver, you may discuss this with your surgeon.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor